본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Demonstratio mathematica 21건

  1. [해외논문]   De Morgan Functions and Free De Morgan Algebras   SCOPUS

    Movsisyan, Yu. M. (YEREVAN 0025, ARMENIA) , Aslanyan, V. A. , Manoogian, Alex
    Demonstratio mathematica v.47 no.2 ,pp. 271 - 283 , 2014 , 0420-1213 ,

    초록

    Abstract It is commonly known that the free Boolean algebra on n free generators is isomorphic to the Boolean algebra of Boolean functions of n variables. The free bounded distributive lattice on n free generators is isomorphic to the bounded lattice of monotone Boolean functions of n variables. In this paper, we introduce the concept of De Morgan function and prove that the free De Morgan algebra on n free generators is isomorphic to the De Morgan algebra of De Morgan functions of n variables. This is a solution of the problem suggested by B. I. Plotkin.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   Endomorphisms of Implication Algebras   SCOPUS

    Gaitá , n, H.
    Demonstratio mathematica v.47 no.2 ,pp. 284 - 288 , 2014 , 0420-1213 ,

    초록

    Abstract In this note we prove that if two implication algebras have isomorphic monoids of endomorphisms then they are isomorphic.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   Semidirect Product of Groupoids and Associated Algebras   SCOPUS

    Pysiak, Leszek (TECHNICAL UNIVERSITY OF WARSAW, Koszykowa 75 00-662 WARSZAWA, POLAND) , Eckstein, Michał , Heller, Michał , Sasin, Wiesław
    Demonstratio mathematica v.47 no.2 ,pp. 289 - 299 , 2014 , 0420-1213 ,

    초록

    Abstract One of the pressing problems in mathematical physics is to find a generalized PoincarE symmetry that could be applied to nonflat space-times. As a step in this direction, we define the semidirect product of groupoids Γ 0 ⋊ Γ 1 and investigate its properties. We also define the crossed product of a bundle of algebras with the groupoid Γ 1 and prove that it is isomorphic to the convolutive algebra of the groupoid Γ 0 ⋊ Γ 1 . We show that families of unitary representations of semidirect product groupoids in a bundle of Hilbert spaces are random operators. An important example is the PoincarE groupoid defined as the semidirect product of the subgroupoid of generalized Lorentz transformations and the subgroupoid of generalized translations.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   Inequalities and Means from a Cyclic Differential Equation   SCOPUS

    Herzog, Gerd , Kunstmann, Peer Chr.
    Demonstratio mathematica v.47 no.2 ,pp. 300 - 309 , 2014 , 0420-1213 ,

    초록

    Abstract We prove that the solution of the cyclic initial value problem u' k = 1/2 - u k /(u k+1 + u k+2 ) (k Z/nZ), u(0)= x is convergent to an equilibrium μ (x) (1,…,1), and study the properties of the function x → μ(x) and its relation to Shapiro's inequality.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   Generalized Elliptic-Type Integrals and Generating Functions   SCOPUS

    Chaurasia, V. B. L. , Singh, Yudhveer
    Demonstratio mathematica v.47 no.2 ,pp. 310 - 323 , 2014 , 0420-1213 ,

    초록

    Abstract On account of analytical importance or application in certain problems in radiation physics and nuclear technology, several interesting families of elliptic-type integrals were recently studied by many authors. The aim and objective of present paper is to obtain certain new theorems on generating functions. The results obtained in this paper are of manifold generality and basic in nature. In addition, to deriving known and various new elliptic-type integrals and their generalizations, these theorems can be used to evaluate various Euler-type integrals involving a number of generating functions.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   On A System of Rational Difference Equation   SCOPUS

    Din, Qamar
    Demonstratio mathematica v.47 no.2 ,pp. 324 - 335 , 2014 , 0420-1213 ,

    초록

    Abstract In this paper, we study local asymptotic stability, global character and periodic nature of solutions of the system of rational difference equations given by x n +1=[FORMULA OMISSION], y n = [FORMULA OMISSION], n=0, 1,…, where the parameters a; b; c; d; e; f ∊ (0; ∞), and with initial conditions x 0 ; y 0 ∊ (0; ∞). Some numerical examples are given to illustrate our results.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   Direct Estimate for Some Operators of Durrmeyer Type in Exponential Weighted Space   SCOPUS

    Krech, Graż , yna , Wachnicki, Eugeniusz
    Demonstratio mathematica v.47 no.2 ,pp. 336 - 349 , 2014 , 0420-1213 ,

    초록

    Abstract In the present paper, we investigate the convergence and the approximation order of some Durrmeyer type operators in exponential weighted space. Furthermore, we obtain the Voronovskaya type theorem for these operators.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   Crossed Product of a C*-Algebra by a Semigroup of Interactions   SCOPUS

    Kwaś , niewski, B. K.
    Demonstratio mathematica v.47 no.2 ,pp. 350 - 370 , 2014 , 0420-1213 ,

    초록

    Abstract The paper presents a construction of the crossed product of a C*-algebra by a commutative semigroup of bounded positive linear maps generated by partial isometries. In particular, it generalizes Antonevich, Bakhtin, Lebedev's crossed product by an endomorphism, and is related to Exel's interactions. One of the main goals is the Isomorphism Theorem established in the case of actions by endomorphisms.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   Weak Convergence for Nonself Nearly Asymptotically Nonexpansive Mappings by Iterations   SCOPUS

    Khan, Safeer Hussain
    Demonstratio mathematica v.47 no.2 ,pp. 371 - 381 , 2014 , 0420-1213 ,

    초록

    Abstract In this paper, we obtain a couple of weak convergence results for nonself nearly asymptotically nonexpansive mappings. Our first result is for the Banach spaces satisfying Opial condition and the second for those whose dual satisfies the Kadec-Klee property.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   Viscosity Approximation Methods for Nonexpansive Multi-Valued Nonself Mappings and Equilibrium Problems   SCOPUS

    Cholamjiak, P. , Cholamjiak, W. , Suantai, S.
    Demonstratio mathematica v.47 no.2 ,pp. 382 - 395 , 2014 , 0420-1213 ,

    초록

    Abstract In this paper, strong convergence theorems by the viscosity approximation method for nonexpansive multi-valued nonself mappings and equilibrium problems are established under some suitable conditions in a Hilbert space. The obtained results extend and improve the corresponding results existed in the literature.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지